Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 34 of 46 found articles
 
 
  Pattern in nonlinearly coupled network of identical Thomas oscillators
 
 
Title: Pattern in nonlinearly coupled network of identical Thomas oscillators
Author: Vijayan, Vinesh
Ganguli, Biplab
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 99 () nr. C pages p.
Year: 2021
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 34 of 46 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands